# SDR IPXA2015060889947

- Difficulty date: May 11, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 14,251 hours, 9,979 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N405796
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, RT WING NR 7 SLAT UPPER EXT SURFACE DENTED.  ACCOMPLISHED METAL HOT BOND REPAIR IAW EO B757-5750-57716-A & REO-G18942, REV A.
